# SDR RAIA00701006

- Difficulty date: January 1, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 20,484 hours, 18,049 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Control Box
- Part number: 241244013002
- Part serial: 0167
- Condition: Unknown
- Location: Nr 2 Engine
- Part time: 14,897 hours, 14,252 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 5485 - STL - AFTER NR 2 ENGINE STARTED ENGINE NR 1 VIBRATION METER WAS AT THE TOP OF THE AMBER RANGE AND NR 2 ENGINE HP WAS AT THE TOP OF THE RANGE.  MAINTENANCE REMOVED AND REPLACED THE ENGINE VIBRATION MONITOR CONTROL BOX.
